Article citationsMore>>

B. Zhou, “Some Theorems Concerning the Star Chromatic Number of a Graph,” Journal of Combinatorial Theory, Series B, Vol. 70, No. 2, 1997, pp. 245-258. doi:10.1006/jctb.1996.1738

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top